# SDR RAIA2009010800006

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 25,884 hours, 21,966 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 059
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  MX REMOVED AND REPLACED NLG UPLOCK IAW AMM PROCEEDURE. OPS CHECK GOOD.
